IJPAM: Volume 78, No. 8 (2012)

SIMPSON-LIKE TYPE INEQUALITIES FOR
CO-ORDINATED $(s_1,s_2)$-CONVEX
MAPPINGS IN THE SECOND SENSE

Jaekeun Park
Department of Mathematics
Hanseo University
Seosan, Chungnam, 356-706, KOREA


Abstract. In this article, a new generalized identity for partial differentiable mappings on a bidimensional interval is derived. By using this equality, the author establish the generalizations of the Simpson-like type inequalities for differentiable co-ordinated $(s_1,s_2)$-convex mappings in the second sense on the rectangle from the plain.

Received: April 4, 2012

AMS Subject Classification: 26A24, 26A25, 26E15

Key Words and Phrases: convexity, $s$-convexity, co-ordinated convexity, Simpson's integral inequality

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 78
Issue: 8